# SDR ASAA2023021541963

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 34,596 hours, 10,934 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED ENTIRE FLIGHT. GROUNDED - YES. PERFORMED B737-900 FIM 21-53 TASK 821 AND FIM 21-62 TASK 801 ON ZONE TEMP CONT 1, FOUND FAULT "SRADA EXIT", PERFORMED FIM 21-62 TASK 853 AND FAULT CLEARED. VERIFIED PASSED GREEN MULTIPLE TIMES AND EXIT VANES MOVED SMOOTHLY/WITHOUT BINDING EVERY TIME. NO HISTORY IN THE LAST 30 DAYS.
